# SDR R61A201612270061

- Difficulty date: December 27, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 21,368 hours, 17,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066349002
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR TIE AT FRAME 76 STRINGER 29L-29R IS CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-23-04, 51-23-05, 51-23-06.
